Araştırma özeti
Aşağıdaki metin kaynak makalenin lisansı doğrulanmış orijinal özetidir. cc by
Serotonin syndrome (SS) describes a life-threatening clinical condition that can develop within hours or days after taking serotonergic medication(s). Medication adverse reactions, overdose, or drug interactions can cause this syndrome. Patients often present with symptoms of hyperthermia, muscle rigidity, hyperreflexia, and clonus. Symptoms range broadly in severity, often influenced by polypharmacy and age. In this report, SS was diagnosed in an elderly patient who presented with diffuse urticaria and exacerbated tremor. These complaints were thought to be associated with Parkinson's disease due to a strong family history. Clinicians are encouraged to consider SS in their differential diagnosis when dealing with elderly patients with multiple medications, psychiatric diagnoses, conditions managed by other providers, and/or a strong family history of neurodegenerative diseases.
Bilimsel değerlendirme
Araştırma sorusu
Sorunun kapsamı orijinal çalışma üzerinden değerlendirilir.
Yöntem ve örneklem
Çalışma tasarımı ve örneklem için kaynak makaleyi kontrol edin.
Temel bulgular
Bu kayıt için editoryal olarak onaylanmış bulgu özeti henüz yayımlanmadı.
Sınırlılıklar
Sonuçların genellenebilirliği, yanlılık ve klinik anlamı ayrıca incelenmelidir.
Bibliyografik veriden yöntem, örneklem veya klinik sonuç çıkarımı yapılmaz.